# SDR AMTA200400122

- Difficulty date: February 5, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C2 CARGO PANEL NR 1 HAS CORROSION.  CORROSION BEYOND LIMITS PER SRM.  FABRICATED NEW PANEL AND INSTALLED PANEL.
